# SDR AALA20120919014

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 41,762 hours, 19,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ACRID ODOR DURING CLIMBOUT.  CREW ACCOMPLISHED QRH PROCEDURE.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED O-RING THAT WAS LEAKING AT VERTICAL CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
